Header menu link for other important links
X
Analytical approximate solutions of systems of fractional algebraic-differential equations by homotopy analysis method
Zurigat M., , Alawneh A.
Published in
2010
Volume: 59
   
Issue: 3
Pages: 1227 - 1235
Abstract
In this paper, we develop a framework to obtain approximate solutions to systems of algebraic-differential equations of fractional order by employing the homotopy analysis method (HAM). The study highlights the efficiency of the method and its dependence on the auxiliary parameter hstroke. Numerical examples are examined to highlight the significant features of the HAM method. The method shows improvements over existing analytical techniques. © 2010.
About the journal
JournalComputers and Mathematics with Applications
ISSN08981221
Open AccessNo